# SDR CA050217002

- Difficulty date: February 8, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,438 hours
- Engine: Garrtt TFE7312
- System (JASC): 7500 · Engine Bleed Air System
- Part: Swivel
- Part number: 42302200
- Condition: Leaking
- Location: Pylon Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT THE RT ENG PYLON OVHT CAS WARNING ILLUMINATED.  EMERGENCY PROCEDURES CARRIED OUT AND POWER REDUCED ON RT ENGINE.  ANNUNCIATOR LIGHT EXTINGUISHED 60 TO 90 SECONDS AFTER POWER WAS REDUCED.  AN UNSCHEDULED LANDING WAS CARRIED OUT. UPON INSPECTION AND GROUNDS RUNS PERFORMED, THE RT PYLON HIGH PRESSURE DUCT ASSEMBLY, P/N LJ01317-002 WAS FOUND TO BE LEAKING FROM A SWIVEL JOINT. THE JOINT WAS FOUND TO BE NOT AS TIGHT AS THE OPPOSITE END AND IT APPEARED THAT SOMEONE HAD ATTEMPTED A LEAK REPAIR OF THE SWIVEL JOINT WITH 763 HIGH TEMP RTV.  DUCT ASSEMBLY P/N LJ01317-002 WAS REPLACED AND LEAK CHECKS COMPLETED.  AN OVERWEIGHT LANDING CHECK WAS ALSO CARRIED OUT AND THE AIRCRAFT RELEASED FOR SERVICE.
